# SDR HALA960053

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cen Wing Box
- Part time: 68,464 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND CRACK ON WEB 46 RIGHT INBOARD OF ACCESS DOOR 142AZ ON THE INBOARD SIDE OF WEB APPROX 18 INCHES AFT THE FORWARD BULKHEAD.  INSTALLED DOUBLER PER SRM 51-00-01.  (M)
